| Model Number |
368660 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that foreign matter was discovered with a bd vacutainer® serum blood collection tubes.The following information was provided by the initial reporter: it was reported that there was hair on the tube.
Additional Manufacturer Narrative
The following fields have been updated with additional information: b.3.Date of event: (b)(6) 2020.B.5.Describe event or problem: it was reported that prior to use foreign matter was discovered with a bd vacutainer® serum blood collection tubes.The following information was provided by the initial reporter: it was reported that there was hair on the tube.
Event or Problem Description
It was reported that prior to use foreign matter was discovered with a bd vacutainer® serum blood collection tubes.The following information was provided by the initial reporter: it was reported that there was hair on the tube.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary bd had not received samples, but one (1) photo were returned from the customer facility for evaluation.The photo does show the customer¿s failure mode of ¿fm¿ (foreign matter).Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.